# SDR 20000530SH011

- Difficulty date: May 2, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Make and model: Gulstm 500RKWELL
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 4508042
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: 210733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT CRACK INDICATION IN CORNER OF FLYWEIGHT DISC.  (X)
